sexologist-icon
Heavy bleeding after taking ipill
My gf had sex on 1st of july and she had taken i pill... on 8th of july it was heavy bleeding and abdominal pain. her period was started on 25th june. please suggest something.
1965 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi.if the bleeding is heavy then take tab trapic 500 mg three times a day for3 to  5days . If still bleeding is heavy then meet dr.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What causes heavy bleeding during menstruation Why fibroids cause heavy bleeding Causes of heavy nose bleeding
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.